Lately, I’ve been looking at my life and wondering if the sza is just in my head. Maybe I’m creating problems for myself. I am pretty sure I’m fine and would do well if I could just leave my room.
And with my physical problems? It’s because I don’t leave bed! I’ve gained an embarrassing amount of weight, so now my knee and back are worse. At least, I think that’s the cause.
I’m scared I’m going to go off my meds. I don’t feel right.
Whatever you do, don’t go off your meds. Just get out of bed and out of your room and do some exercise each day. Anything you want. Just do it. That is the best thing for you.
Sorry you’re feeling this way.
I’ve felt something similar.
We just have to remember that we have an illness and doubting that illness is part of it.
The old saying use it or loose it, sitting in bed all the time creates all sorts of problems, I’m lucky I have to work and its very physical, I move slower now and in pain due to arthritis, but i can still keep going
I doubt my sza a lot. I just wrote a post now about feeling I’m a fake. I guess I’m just doing what people with sz or sza do - thinking I’m a fake
I used to think I could snap out it ( schizophrenia) any time I wanted. I felt I was creating it too. That belief kind of went by the wayside after a several months. That was like 30 years ago. Things change, now I have a hard time just creating a peanut butter and jelly sandwich.
@Happy_H Dont you have TD?
Your brain’s become supersensitive to dopamine. If you go off your meds, you’re going to experience DSP (Dopamine Supersensitive Psychosis) and your TD is probably going to worsen. (Its going to take a while for your brain to snap back to normal, if it ever does)
I wouldn’t go off meds if I were you.
I have the same suspicions about myself, but every time I have gotten off my med’s it has been a disaster. I did that laying in bed thing too. Now I’m on Geodon and Seroquel, and not Haldol. The bed situation is better. Maybe you could talk to your doctor about getting on an antidepressant, or getting on a different antipsychotic. Stay on your med’s so you can show your pdoc you’re being responsible. Your pdoc will be more likely to work with you then.
It’s definitely not just you. I feel like I’m just making this all up and maybe I’m doing it for attention or something like they used to say. I don’t know. I do know that I feel pretty normal while I’m in meds, though, so I stay on them. Because every time I’ve gone off then, it they’ve stopped working even while I’m on them, I wind up hospitalized and terrified out if my mind. 🤷 Still don’t really believe I have sz, though.
I have diseases that tell me I don’t have them. Yeah, that’s something that makes my alcoholism and my schizophrenia a package. Young people are still taking up smoking . . .
Thanks for the support, everyone. I am going to try to stay on my meds. I messaged my pdoc yesterday evening, and she got back to me right away. She is upping my vraylar from 3mg to 4.5mg.
And yes, @Mr.Dre, I do have TD. You make a good point.
I just took my morning meds. They will knock me out for 2-4 hours. Sucks.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.